# SDR SIMA20160328001

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 14,683 hours, 9,963 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Not Reported
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

OUTBOARD SPOILERONS, OTBD FLIGHT SPOILERS.  TROUBLE SHOT IAW FIM 27-64-01 MDC MSGS CLEARED.  PERFORMED OPERATIONS CHECK IAW AMM 27-62-01.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
